Abstract:
It is shown that the distance in variance between the distributions may be estimated in terms of the second order difterences of characteristic functions.
Citation:
N. G. Gamkrelidze, “On the estimate of the distance in variance between the distributions”, Teor. Veroyatnost. i Primenen., 28:2 (1983), 445–446; Theory Probab. Appl., 28:2 (1984), 467–469
\Bibitem{Gam83}
\by N.~G.~Gamkrelidze
\paper On the estimate of the distance in variance between the distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 1983
\vol 28
\issue 2
\pages 445--446
\mathnet{http://mi.mathnet.ru/tvp2313}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=700228}
\zmath{https://zbmath.org/?q=an:0533.60017|0509.60017}
\transl
\jour Theory Probab. Appl.
\yr 1984
\vol 28
\issue 2
\pages 467--469
\crossref{https://doi.org/10.1137/1128043}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1984SS85900023}
Linking options:
https://www.mathnet.ru/eng/tvp2313
https://www.mathnet.ru/eng/tvp/v28/i2/p445
This publication is cited in the following 2 articles:
N. G. Gamkrelidze, “Issledovaniya po reshetchatym raspredeleniyam teorii veroyatnostei”, Issledovaniya po reshetchatym raspredeleniyam teorii veroyatnostei, Itogi nauki i tekhn. Sovrem. mat. i ee pril. Temat. obz., 218, VINITI RAN, M., 2022, 3–66
Selected Topics in Characteristic Functions, 1999, 335